Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/812
Title: Three binomial sums weighted by falling and rising factorials
Authors: Kılıç, Emrah
29574
Keywords: Binomial sums
Hypergeometric series
Rising and falling factorials
Issue Date: 8-May-2018
Publisher: TUBITAK
Source: Kilic, E. (2018). Three binomial sums weighted by falling and rising factorials. Turkish Journal of Mathematics, 42(3), 876-880.
Abstract: In this paper, we will investigate and evaluate, in closed forms, three binomial sums weighted by falling and rising factorials. We first use the relationships between the rising, falling factorials and the binomial coefficients. Then we rewrite the claimed identities in terms of generalized hypergeometric functions to prove the claimed results.
URI: https://search.trdizin.gov.tr/yayin/detay/348887
http://journals.tubitak.gov.tr/math/issues/mat-18-42-3/mat-42-3-11-1706-24.pdf
https://hdl.handle.net/20.500.11851/812
ISSN: 1300-0098
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

2
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

1
checked on Feb 4, 2023

Page view(s)

56
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.